PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 60 > pp. 265-291

ELECTROMAGNETIC GAUSSIAN BEAMS AND RIEMANNIAN GEOMETRY

By M. Dahl

Full Article PDF (257 KB)

This article is cited by:
  • Complex Analysis of the Induced Currents on a Perfectly Conducting Plane Under Complex Beam Incidence
    Maria J. Gonzalez-Morales, Emilio Gago-Ribas, Carlos Dehesa-Martinez
    Progress In Electromagnetics Research, Vol. pier-76, 299, 2007
    doi:10.2528/PIER07071001
     
  • Investigation on the Scattering Characteristics of Gaussian Beam from Two Dimensional Dielectric Rough Surfaces Based on the Kirchhoff Approximation
    Ming-Jun Wang, Zhen-Sen Wu, Ying-Le Li
    Progress In Electromagnetics Research B, Vol. 4, 223, 2008
    doi:10.2528/PIERB08010903